Previous |  Up |  Next

Article

Title: Some results on matrices of class $K$ and their application to the convergence rate of iteration procedures (English)
Author: Fiedler, Miroslav
Author: Pták, Vlastimil
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 16
Issue: 2
Year: 1966
Pages: 260-273
Summary lang: Russian
.
Category: math
.
MSC: 65.10
idZBL: Zbl 0208.40103
idMR: MR0196898
.
Date available: 2008-06-09T13:29:30Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100728
.
Reference: [1] M. Fiedler V. Pták: Über die Konvergenz des verallgemeinerten Seideischen Verfahrens zur Lösung von Systemen linearer Gleichungen.Math. Nachr. 75 (1956), 31 - 38. MR 0077226, 10.1002/mana.19560150104
Reference: [2] M. Fiedler V. Pták: On matrices with non-positive off-diagonal elements and positive principal minors.Czech. Math. J. 12 (87) (1962), 382-400. MR 0142565
Reference: [3] A. S. Householder: The Theory of Matrices in Numerical Analysis.Blaisdell Publ. Co., N. York, Toronto, London 1964. Zbl 0161.12101, MR 0175290
Reference: [4] R. S. Varga: A comparison of the successive overrelaxation method and semi-iterative methods using Chebyshev polynomials.J. Soc. Indust. Appl. Math. 5 (1957), 39-46. Zbl 0080.10701, MR 0090129, 10.1137/0105004
Reference: [5] R. S. Varga: Orderings of the successive overrelaxation scheme.Рас. J. Math. 9 (1959), 925-939. MR 0113275
Reference: [6] D. Young: Iterative methods for solving partial difference equations of elliptic type.Trans. Amer. Math. Soc. 76 (1954), 92-111. Zbl 0055.35704, MR 0059635, 10.1090/S0002-9947-1954-0059635-7
.

Files

Files Size Format View
CzechMathJ_16-1966-2_8.pdf 1.467Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo